American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jorge Neves and Stavros Argyrios Papadakis. A construction of numerical Campedelli surfaces with torsion $\mathbb {Z}/6$. Trans. Amer. Math. Soc. 361 (2009) 4999-5021. MR 2506434.
Abstract, references, and article information
View Article: PDF

[2] Elisa Gorla. The general hyperplane section of a curve. Trans. Amer. Math. Soc. 358 (2006) 819-869. MR 2177042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Casanellas. Uniqueness of varieties of minimal degree containing a given scheme. Trans. Amer. Math. Soc. 356 (2004) 1875-1888. MR 2031044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chikashi Miyazaki. Sharp bounds on Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 352 (2000) 1675-1686. MR 1621769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Uwe Nagel. Arithmetically Buchsbaum divisors on varieties of minimal degree. Trans. Amer. Math. Soc. 351 (1999) 4381-4409. MR 1615938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Eero Hyry. The diagonal subring and the Cohen-Macaulay property of a multigraded ring. Trans. Amer. Math. Soc. 351 (1999) 2213-2232. MR 1467469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Anna Bigatti, Anthony V. Geramita and Juan C. Migliore. Geometric consequences of extremal behavior in a theorem of Macaulay . Trans. Amer. Math. Soc. 346 (1994) 203-235. MR 1272673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shiro Goto, Koji Nishida and Yasuhiro Shimoda. The Gorensteinness of the symbolic blow-ups for certain space monomial curves . Trans. Amer. Math. Soc. 340 (1993) 323-335. MR 1124166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Anthony V. Geramita, Martin Kreuzer and Lorenzo Robbiano. Cayley-Bacharach schemes and their canonical modules . Trans. Amer. Math. Soc. 339 (1993) 163-189. MR 1102886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Michel Van den Bergh. Cohen-Macaulayness of semi-invariants for tori . Trans. Amer. Math. Soc. 336 (1993) 557-580. MR 1087057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Salvatore Giuffrida and Renato Maggioni. On the resolution of a curve lying on a smooth cubic surface in ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 331 (1992) 181-201. MR 1036002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lê Tuân Hoa and Ngô Viêt Trung. Corrigendum to: ``Affine semigroups and Cohen-Macaulay rings generated by monomials'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 298} (1986), no.\ 1, 145--167; MR0857437 (87j:13032)] . Trans. Amer. Math. Soc. 305 (1988) 857. MR 924781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ngô Viêt Trung and Lê Tuân Hoa. Affine semigroups and Cohen-Macaulay rings generated by monomials . Trans. Amer. Math. Soc. 298 (1986) 145-167. MR 857437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Juan Migliore. On linking double lines . Trans. Amer. Math. Soc. 294 (1986) 177-185. MR 819941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Craig Huneke. Strongly Cohen-Macaulay schemes and residual intersections . Trans. Amer. Math. Soc. 277 (1983) 739-763. MR 694386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1